# SDR F3LA200600019

- Difficulty date: April 25, 2006
- Submitted: April 27, 2006
- Operation: Air carrier
- Aircraft: N910FR
- Make and model: Airbus A319-112
- Aircraft serial: 1781
- Aircraft time: 13,494 hours, 5,717 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Slide
- Part number: D30665309
- Part serial: A9552
- Condition: Inoperative
- Location: L2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING C-3 CHECK, INSPECTION REPORTED LT AFT EPSU INDICATED EXTERNAL FAULT ON PTP DURING OPERATIONAL CHECK OF EMERGENCY LIGHTS AT L2 DOOR/ESCAPE SLIDE.  REPLACED SLIDE RAFT ASSY AT L2 DOOR.
